Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Letters to the Editor

James Dickey, N. T. Gridgeman, M. C. S. Kingsley, I. J. Good, James E. Carlson, Daniel Gianola, Michael H. Kutner and Steve Selvin
The American Statistician
Vol. 29, No. 3 (Aug., 1975), pp. 131-134
Stable URL: http://www.jstor.org/stable/2683443
Page Count: 4
  • Get Access
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134